# SDR SWI2024F01059

- Difficulty date: August 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280CLIP CRACKED AT RBL9 (MARKED) (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED AND REPLACED 1EA NEW CLIP PN 601R31113-58 AT FS280.00 RBL9 COMMON TO SEAT RAIL REF. CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21.COMPLIED WITH TASK CARD 51-900-1003-SKY.
